# SDR SWAA2022081933751

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E LOWER WIGGLE FITTING SHEARED FASTENERS POSSIBLE CRACKED O/B OF FLAP TRACK NO-3 MKD DOT / [01] REMOVED AND REPLACED WIGGLE PLATE AT L/W REAR SPAR O/B OF OF FLAP TRACK #3 AS PER B737-7 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
